On exchange ideals
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 295-305
Published online June 1, 2005
Huanyin Chen
Zhejiang Normal University
Abstract : In this paper, we investigate exchange ideals and get some new characterization of exchange rings. It is shown that an ideal $I$ of a ring $R$ is an exchange ideal if and only if so is $QM_2(I)$. Also we observe that every exchange ideal can be characterized by exchange elements.
Keywords : exchange ideal, matrix ring, extension
MSC numbers : 1.60E+51
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd